# SDR SWAA2025052374047

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD SERVICE DOOR LINING ASSISTANT HANDLE LOOSE 2025-296356 <[01].  INSTALLED CORRECTLY FWD SERVICE DOOR LINING ASSISTANT HANDLE IAW B737-700 AMM 52-41-31-400-802 ITEM 3.F.(2); [02] TIGHTENED FWD SERVICE DOOR LINING ASSISTANT HANDLE IAW B737-700 AMM 52-41-31-400-802 ITEM 3.F.(2); [03] TASK COMPLETED.
